I have noticed that recently, my bllod sugar has been dropping after eating meals. I tend to eat well, avoiding simple carbs and refined foods. I used to get bouts of low blood sugar in my 20's and at the beginning of my first pregnancy, but have never had complications. the hypoglycemic reactions began about a week ago, returning after about 3 1/2 years of no symptoms. What can cause this? Also, why does it not suubside with meals? Should I consume protein when my blood sugar drops, or more carbohydrates?
First thing: carbs for low blood sugars, always. Start with simple carbs t pull your blood sugars up wuickly and then have a small amount of more complexed carb, like crackers and peanut butter, to sustain the blood sugar.
There could be many reasons(pregnancy, infections, change in kidney function etc) for a sudden increase in low blood sugars, so you should speak with your doctor right away.Please try to avoid driving until this issue is resolved.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.